# SDR DALA2017120508431

- Difficulty date: December 3, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 67,730 hours, 18,243 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 6815 - TIRE - ON TAXI IN #2 MAIN TIRE BLEW AND IS FLAT SPOTTED.  CORRECTIVE ACTION: REPLACED #1 AND #2 MLG TIRE ASSEMBLIES. PERFORMED ANTISKID BITE TEST PER AMM 32-42. NO FAULTS FOUND.
